# SDR ASAA2024120955117

- Difficulty date: December 9, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. TOP OF FLOOR STRUCTURE STA 986 LBL27-RBL-34, CORROSION AROUND FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION ORIG .150, REMAIN .125 LOSS OF .025. FOUND OUT OF LIMITS IAW B737 800 SRM 53-70-51. ACCOPLISHED REPAIR IAW B737 800 SRM 53-70-51 2R-4 REP 4. REMOVED AND REINSTALLED ADJACENT, INTERCOSTALS, SUPPORT ANGLE AND FITTINGS IAW B737 800 SRM 53-70-51 AND B737 800 SRM 51-40-02.
